# SDR TWRA96111

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND UPPER DECK EXIT LIGHT, STAIRWAY SIDEWALL EMERGENCY LIGHT BETWEEN 1L MED AND 1R MED GALLEY FLOOR EMERGENCY LIGHT AND 'A' ZONE 4AB TO 6AB FLOOR EMERGENCY LIGHT INOP.  REPAIRED CONNECTOR COMING FROM POWER SUPPLY TO STAIRWAY E PATH.  OPS CHECK OK PER MM 33-51-00.  (M)
